MathSciNet Relay Station
MathSciNet bibliographic data
MR1149195 14E30 (14B07 14E05 14E35 14J30)
Kollár, János; Mori, Shigefumi Classification of three-dimensional flips. J. Amer. Math. Soc. 5 (1992), no. 3, 533–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement